MathSciNet Relay Station
MathSciNet bibliographic data
MR859177 11B99 (11E76 15A72)
Kung, Joseph P. S. Gundelfinger's theorem on binary forms. Stud. Appl. Math. 75 (1986), no. 2, 163–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement